# SDR COEA20161202804

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 20,694 hours, 24,268 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 1206P0121
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 628, WAS NORMAL DURING CLIMB OUT AND CRUISE FLIGHT. UPON STARTING DESCENT OUT OF 7000 FEET, A HYD LIGHT ILLUMINATED ON THE CAP. THE HYDRAULICS WERE SHOWING A GREEN HYD LOW PRESS LIGHT. RAN THE CHECKLIST FOR THE ITEM AND LEVELED THE PLANE. AT THAT POINT CONTACTED ATC AND STOPPED OUR DESCENT. CONTACTED ATC AND REQUESTED RETURN TO DEPARTURE.  DID NOT DECLARE AN EMERGENCY. RETURNED  AND LANDED WITHOUT ANY EVENT.  REPLACED GREEN SYSTEM HYDRAULIC PRESSURE SWITCH. OPS CHECKED GOOD.
